Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Sullivan conjecture


Author: Haynes Miller
Journal: Bull. Amer. Math. Soc. 9 (1983), 75-78
MSC (1980): Primary 55S35, 55T10; Secondary 18G55, 13D03, 20J10
DOI: https://doi.org/10.1090/S0273-0979-1983-15159-5
MathSciNet review: 699318
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. André, Homologie des algèbras commutatives, Grundlehren der Math. Wissenschaften, Band 206, Springer-Verlag, Berlin and New York, 1974. MR 352220
  • 2. A. K. Bousfield, Operations on derived functors of nonadditive functors, manuscript.
  • 3. A. K. Bousfield, Nice homology coalgebras, Trans. Amer. Math. Soc. 148 (1970), 473-489. MR 258919
  • 4. A. K. Bousfield and D. M. Kan, The homotopy spectral sequence of a space with coefficients in a ring, Topology 11 (1972), 79-106. MR 283801
  • 5. A. K. Bousfield and D. M. Kan, Homotopy limits, completions, and localizations, Lecture Notes in Math., vol. 304, Springer-Verlag, Berlin and New York, 1972. MR 365573
  • 6. Gunnar Carlsson, G. B. Segal’s Burnside ring conjecture for (𝑍/2)^{𝑘}, Topology 22 (1983), no. 1, 83–103. MR 682060, https://doi.org/10.1016/0040-9383(83)90046-0
  • 7. E. Dror, W. G. Dwyer, and D. M. Kan, An arithmetic square for virtually nilpotent spaces, Illinois J. Math. 21 (1977), 242-254. MR 438330
  • 8. W. G. Dwyer, Homotopy operations for simplicial commutative algebras, Trans. Amer. Math. Soc. 260 (1980), no. 2, 421–435. MR 574789, https://doi.org/10.1090/S0002-9947-1980-0574789-7
  • 9. S. Mac Lane, Constructions simpliciales acycliques, Colloque Henri Poincaré, 1954.
  • 10. D. G. Quillen, On the homology of commutative rings, Proc. Sympos. Pure Math., vol. 17, Amer. Math. Soc. Providence, R.I. 1980, pp. 65-87.
  • 11. D. Sullivan, Geometric topology, Part I: Localization, periodicity, and Galois symmetry, M.I.T., Cambridge, Mass., 1970. MR 494074

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 55S35, 55T10, 18G55, 13D03, 20J10

Retrieve articles in all journals with MSC (1980): 55S35, 55T10, 18G55, 13D03, 20J10


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1983-15159-5

American Mathematical Society